Yes and no. It's usually a consequence of left ventricle hypertrophy (which I assume you may have considering your previous posts).
Diastolic dysfunction means your heart isn't able to relax and fill with blood as well as it's supposed to. When you have left ventricle hypertrophy and diastolic dysfunction, your heart muscle is "tense".
It's often an indication that your BP should be taken seriously and some risk factors need to be corrected. Not to diagnose you (I can't do that....) but the combination of high BP, LVH, diastolic dysfunction and A-fib is really common and often a sign of overweight and stress. Does this apply to you?
There are degrees of diastolic dysfunction, where some of them are considered diastolic heart failure, yes. But the most important thing to do is to correct the risk factors, and you should ask your physician.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.